So I went to an RE for the first time yesterday. I finally feel like I'm on the right course!!! I wasn't on the right dose of Metformin (oh goody) so he doubled the dose that I'm on so now I will be taking 2000 mg of Metformin. He was very up front with me and said that he knows that the Met upsets the stomach and if you steer clear of Carbs that you should be ok. Carbs don't mix well with the medicine and cause the stomach pain, and/or diarrhea. Now I know personally that I can not eat spicy food anymore because that also upset my stomach...Has anyone found tried the low Carbs while being on Metformin????
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...